# SDR DALA1221113233

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 6,306 hours, 2,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND SEVERAL FLOOR PATH LIGHTS INOPERATIVE.  MAINTENANCE REPLACED AFT EPSU AND OPERATIONAL CHECK WAS NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
